MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM AQL-100S; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL- 100CBS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The units were not sent in for examination.Therefore, a malfunction that could fulfil the reporting criteria cannot be completely ruled out at present.Further attempts will be made to obtain more information about the complaint situation and to retrieve the units from the complainant.A follow-up report will be submitted.
 
Event or Problem Description
We have been informed of the following event: (b)(6), is reporting an oob failure.The customer has experienced issues with this system since receiving it about 2 months ago.They've been seeing inaccurate readings from the pump.Today's case, emily was present and when they connected the tissue sock, the deficit was reading -100.Since they didn't have another system, they had to perform a manual count instead.They ended up with about 100 as the deficit.Procedure completed and no patient injury.The tm is requesting that they be shipped another system as it's still under warranty.Setting up adv replacement.
 
Event or Problem Description
We have been informed of the following event: (b)(6) tm, is reporting an oob failure.The customer has experienced issues with this system since receiving it about 2 months ago.They've been seeing inaccurate readings from the pump.Today's case, emily was present and when they connected the tissue sock, the deficit was reading -100.Since they didn't have another system, they had to perform a manual count instead.They ended up with about 100 as the deficit.Procedure completed and no patient injury.The tm is requesting that they be shipped another system as it's still under warranty.Setting up adv replacement.
 
Additional Manufacturer Narrative
The device issue is described as an out of box failure.The device should not be used if a defect is suspected or detected.The surgery team decided to use the device for 2 months despite regular deficit issues.Reasons why the deficit displayed by the pump does not correspond to the expected deficit, include uterine perforation, non-return of irrigation fluid to the waste containers, so the system cannot calculate the deficit (e.G.Fluid remaining on the floor, doctor's clothing or under-buttocks-drape; use of additional suction system with its own collection containers), wrong manual determination of the deficit or an actual malfunction of the device.The most possible root cause could either be one of the aforementioned device-independent issues or likely an actual malfunction (e.G.Defective weighing cell), as the complainant states an out of box failure.Five attempts have been made to gather further information including to retrieve the device for evaluation (mar 4, 2021, mar 9, 2021, mar 16, 2021 , mar 23, 2021 and mar 30, 2021).No further attempts to retrieve the device are required.In the event that further information will become available and the device is received respectively, the complaint will be reopened and the investigation to be conducted.

Brand Name
AQUILEX FLUID CONTROL SYSTEM AQL-100S
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key11618165
Report Number3002914049-2021-00002
Device Sequence Number16890849
Product Code HIG
UDI-Device Identifier04056702006556
UDI-Public04056702006556
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL- 100CBS
Device Catalogue NumberAQL- 100CBS
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1